Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 1, Pages 30–40 (Mi de1459)  

Partial Differential Equations

The uniqueness of the solution of the contact inverse problem of potential theory

V. M. Isakov

Novosibirsk State University

Full text: PDF file (1268 kB)

Bibliographic databases:
UDC: 517.946
Received: 03.12.1970

Citation: V. M. Isakov, “The uniqueness of the solution of the contact inverse problem of potential theory”, Differ. Uravn., 8:1 (1972), 30–40

Citation in format AMSBIB
\Bibitem{Isa72}
\by V.~M.~Isakov
\paper The uniqueness of the solution of the contact inverse problem of potential theory
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 1
\pages 30--40
\mathnet{http://mi.mathnet.ru/de1459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=304685}
\zmath{https://zbmath.org/?q=an:0228.31005}


Linking options:
  • http://mi.mathnet.ru/eng/de1459
  • http://mi.mathnet.ru/eng/de/v8/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:287
    Full text:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022